# SDR QXEA2018042400158

- Difficulty date: April 24, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 26,351 hours, 28,005 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Quick Disconnect
- Condition: Unsecure
- Location: Crew Oxygen
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW OXYGEN WILL NOT TEST.  REMOVED FROM SERVICE.  RESEATED THE QUICK DISCONNECT AT THE CREW OXYGEN BOTTLE IAW AMM 35-11-01. CREW MASKS CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
